# SDR ABXA20251213333

- Difficulty date: December 13, 2025
- Submitted: December 14, 2025
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 104,699 hours, 46,769 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LOOP 2 STATUS MSG APPEARED SEVERAL TIMES ENROUTE AND BLANKED AFTER A MINUTE EACH TIME. AFTER LANDING MTX DEFERRED RT ENG.LP2 IAW  MEL 26-11-1-1 NO MAINTENANCE PROCEDURES REQ AC REMAINS NO ETOPS. RETURNED AC TO SERVICE.
